MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0148
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Defective Device (2588); High Capture Threshold (3266)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead oversensed noise which resulted in an inappropriate shock and anti-tachycardia pacing (atp).No asystole episode was noted.Data was sent to boston scientific technical services (ts) for their review.A follow up was schedule to perform maneuvers.At this time, the system remains in service.No adverse patient effects were reported.Data was analyzed by ts and it was concluded the noise observed is on both pace/sense and hv electrogram (egm).Normally, noise on both is an indication of some emi additional information provided by sales representative confirmed this is a only lead issue.During follow up, no changes were made.Additional information was received detailing that this lead continued to present this noise even after the device was explanted and replace due to normal battery depletion.Additionally, high pacing thresholds and high withing range pacing and shock impedance measurements were observed.Lead damage is being suspected, however at this time, it has not been confirmed.Replacement of the lead was recommended.At this time, this lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20039325
Report Number2124215-2024-52482
Device Sequence Number6537153
Product Code LWS
UDI-Device Identifier00802526085918
UDI-Public00802526085918
Combination Product (Y/N)Y
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2005
Device Model Number0148
Device Catalogue Number0148
Device Lot Number139658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/22/2024
Date Device Manufactured10/09/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown